# SDR A6WA2018120946223

- Difficulty date: December 8, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 34,925 hours, 34,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT RBL 9.50, WL 75, 5 INCHES LONG, 90% FSH, FAILED NDT.  REPAIRED REAR PRESSURE BULKHEAD WEB AT RBL 9.50, WL 75 IAW REO 601R-53-1240, REV D, DATED 2016-10-31 AND REO 601R-53-61-6793, REV E, DATED 2018-12-07.
